# SDR SWAA2023041815001

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+6 LBL11 WL208.<[01] REQUEST NDI TO VERIFY DAMAGE.[11] 7075-T6 CLAD SHEET#0.080 LOT#1492623-1. IAW SRM 53-10-51-2R-10 PART 4.H TO 4.L FIG.205; REFER TO EA 23-153-01114-WIP1 STEPS 10-13; SRM 51-40-05-0G-0.;[12] UPDATE STEP 10. LOT#1506465-1 ANGLE FITTING REPAIR.;[13] VERIFIED CORRECTIVE ACTIONS STEP 11.;[14] STEPS 10;12 VERIFIED.;[15] INSTALLED REPAIR PARTS IAW EA#23-153-01114-WIP1 AND IAW SRM 53-10-51-2R-10 REPAIR 10 AND PER DWG#141A5400;[16] RII VERIFIED CORRECTIVE ACTION ITEM 15 COMPLETE.;[17] MEASUREMENT FIELD ITEM 5 'MINOR' INCORRECT; THIS IS A MAJOR REPAIR.;[18] CORRECTED MEASUREMENT FIELD 5; CHANGED TO MAJOR REPAIR.;[19] VERIFIED CORRECTIVE ACTION ITEM 18;[20] CRACKED INTERCOSTAL AT FWD CABIN BS 344+6 LBL11 WL208 WAS REPAIRED IAW EA 23-153-01114;[21] VERIFIED MEASUREMENT TABLE. VERIFIED CORRECTIVE ACTON 20
